# SDR AALA20110823TUL17

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-FITTING LOCATED ON AFT DECK PLATE FRAME STATION 1720, LEFT BUTTLINE 5 CORRODED - ATTACHES IN BETWEEN THE 2 LEFT BATH TUB FITTINGS.  INSTALLED T-ANGLE FITTING, PER SRM 51-10-02-0G.
